# SDR IPXA10561220

- Difficulty date: July 1, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 25,985 hours, 17,897 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 2 PYLON RT FWD LWR BRACKET IS CRACKED AT NAC STA 205 UNDER PANEL AT 445AR.  R & R BRACKET IAW SRM 51-40-05-0G AND SRM 51-40-02-0G.
